RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kostrikin, Igor' Alekseevich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:151
Abstract pages:824
Full texts:414
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person51793
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200336

Publications in Math-Net.Ru
1984
1. A. I. Kostrikin, I. A. Kostrikin, V. A. Ufnarovskii, “Decompositions of classical Lie algebras”, Trudy Mat. Inst. Steklov., 166 (1984),  107–122  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 166 (1986), 117–133
2. A. I. Kostrikin, I. A. Kostrikin, V. A. Ufnarovskii, “Invariant lattices of type $G_2$ and their groups of automorphisms”, Trudy Mat. Inst. Steklov., 165 (1984),  79–97  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 165 (1985), 85–105
1982
3. A. I. Kostrikin, I. A. Kostrikin, V. A. Ufnarovskii, “Multiplicative decompositions of simple Lie algebras”, Dokl. Akad. Nauk SSSR, 262:1 (1982),  29–33  mathnet  mathscinet  zmath
1981
4. A. I. Kostrikin, I. A. Kostrikin, V. A. Ufnarovskii, “Orthogonal decompositions of simple Lie algebras”, Dokl. Akad. Nauk SSSR, 260:3 (1981),  526–530  mathnet  mathscinet  zmath
5. A. I. Kostrikin, I. A. Kostrikin, V. A. Ufnarovskii, “Orthogonal decompositions of simple Lie algebras (type $A_n$)”, Trudy Mat. Inst. Steklov., 158 (1981),  105–120  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 158 (1983), 113–129
1978
6. I. A. Kostrikin, “Irreducible graded representations of Lie algebras of Cartan type”, Dokl. Akad. Nauk SSSR, 243:3 (1978),  565–567  mathnet  mathscinet  zmath
1975
7. I. A. Kostrikin, “Regular conjugate classes in some groups of flows”, Mat. Zametki, 18:4 (1975),  597–600  mathnet  mathscinet  zmath; Math. Notes, 18:4 (1975), 943–945

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020